Related Questions

Can isotretinoin cause irregular periods I'm prescribed to take it to treat acne. Can it cause hormonal imbalance?

Isotretinoin. Accutane can cause significant physiologic disruptions and potential complications which you should discuss at length with your dermatologist at length before starting on the chemotherapeutic drug which is indicated for severe or unresponsive nodulocystic acne such as Acne conglobata. Since this drug can cause serious birth defects, birth control is extremely important. Read more...

I have acne and irregular periods I think the acne are a result of hormonal imbalance. What should I take? Which hormones are connected to the acne?

Acne. A physician can check hormonal levels and other laboratory values to determine if you have any problems causing your symptoms. I recommend a visit first. Read more...

How do I correct hormonal imbalance in my body. I have irregular period & excess weight?

Need a diagnosis. Have you always been irregular or is it new? It could be pcos or another cause of irregular cycles including low egg supply, thyroid, prolactin, adrenal gland issues. To find the cause you need some blood tests including estradiol, fsh, lh, amh, tsh, prolactin, testosterone and dheas hormones, a pelvic ultrasound scan, and diabetes screening. See your ob/gyn, or a reproductive endocrinologist. Read more...

Mood swings and acne both before and after period, could this be caused by hormonal imbalance in teens?

Yes . yes hormonal changes during menstrual cycles can flare up acne and cause premensrtual symptoms like mood swings anxiety depression fluid retention etc. Read more...
MOOD SWINGS ACNE. DO YOU TAKE ANY OTHER MEDICATIONS? IT SOUNDS LIKE A HORMONAL IMBALANCE AS YOU, YOURSELF, HAS SUGGESTED. PLEASE SEE YOUR PCP OR YOUR PEDIATRICIAN OR A GYNECOLOGIST. NOT TO WORRY . . . BEST LUCK. Read more...
Imbalance. Yes, that can happen. A visit to your pediatrician or gynecologist would be helpful. Read more...

How will smoking, drinking, hormone imbalance, irregular periods and intake of contraceptives affect the treatment for dysmenorrhea?

Several issues. Dysmenorrhea is a common problem for women as they approach menopause. The birth control pill can be very helpful to control this. Women who are in their late 40's are perimenopausal, meaning close to menopause. At this time, your body is more sensitive to poor behaviors such as smoking and alcohol. You will feel best with a healthy diet and exercising, not smoking, and no excessive alcohol. Read more...